# SDR TSAA9653018

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FLOOR BEAM AT BS 312, FILIFORM CORROSION NOTED AROUND SEVERAL NUTPLATE HOLES.  REPLACED FLOOR BEAM FROM LBL 62 TO RBL 20 PER SRM 53-10-9.  AIRCRAFT RETURNED TO SERVICE.  NRTC:  11,911.  (X)
